# SDR VNAA2018041611101

- Difficulty date: April 16, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N512AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10110
- Aircraft time: 35,994 hours, 26,561 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Controller
- Part number: GG698800123
- Part serial: 165
- Condition: Faulty
- Location: Anti-Ice System
- Part time: 31,393 hours, 22,402 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, G, A

## Discrepancy

CREW REPORTED L BLEED DUCT WARNING MESSAGE. FOLLOWED QRH. BOTH BLEED VALVES CLOSED. COMPLIED WITH A RAPID DESCENT. OXYGEN MASKS DEPLOYED.  DECLARED EMERGENCY. MAINTENANCE R & R THE AILC. OPS CHECKED GOOD.
